Jod-Basedow phenomenon
Jod-Basedow phenomenon proper noun: hyperthyroidism following administration of iodine or iodide.
Proper noun
the Jod-Basedow phenomenon
- hyperthyroidism following administration of iodine or iodide
- Synonyms:
- Jod-Basedow effect
Synonyms of Jod-Basedow phenomenon
Origin of Jod-Basedow phenomenon
From German Jod (“iodine”) and the name of Karl Adolph von Basedow, German physician who first described the effect.
Questions about Jod-Basedow phenomenon
- What does Jod-Basedow phenomenon mean?
- Jod-Basedow phenomenon means hyperthyroidism following administration of iodine or iodide.
- What part of speech is Jod-Basedow phenomenon?
- Jod-Basedow phenomenon is a proper noun.
Words near Jod-Basedow phenomenon in the dictionary
Source and license
Adapted from Wiktionary: Jod-Basedow phenomenon (page history and authors). Text available under the Creative Commons Attribution-ShareAlike 4.0 license. Word.ws reformatted the entry and added links. Wiktionary data of 2026-09-02.
Last updated:
Cite this entry: “Jod-Basedow phenomenon.” Word.ws, https://word.ws/jod-basedow_phenomenon. Based on Wiktionary, CC BY-SA 4.0.
